# SDR UPS05245533

- Difficulty date: September 13, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,694 hours, 41,775 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON INSP OF RT TRUNNION, 2 SUSPECT CRACKS DETECTED ON HOLE C I/B FLANGE O/B FACE AND O/B FLANGE I/B FACE.  REPAIR CARRIED OUT IAW AAAE EO'S 2005-087-001, 2005-087-006 AND UPS EO 2 B727-5740-20666 APPX F.  UPS ENGINEERING FILE NO'S B727-5740-22955-A AND B727-5740-22974-A.
